MathSciNet Relay Station
MathSciNet bibliographic data
MR2240683 (2007d:57038) 57Q45 (57M25)
Tanaka, Kokoro Khovanov-Jacobsson numbers and invariants of surface-knots derived from Bar-Natan's theory. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3685–3689 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement